# SDR ERAA080341

- Difficulty date: June 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 13,440 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 51321
- Condition: Binding
- Location: Tail Rotor
- Part time: 5,245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR IS  BINDING.  PITCH CHANGE BUSHINGS WORN.  TEFLON BUSHINGS WORN, CONTROL LEVER BOLTS AND BUSHINGS WORN, 2 SPACERS CORRODED, SEALS ROTTEN, END CAPS ROTTEN, THREADS STRIPPED ON ONE CONTROL LEVEL TO MOUNTING FORK BOLT, BLADE PAINT CRACKING, 1 BLADE BOLT DAMAGED. ACTION TAKEN:  DISASSEMBLED, CLEANED & VISUALLY INSPECTED.  REPLACED CONTROL LEVER BOLTS & BUSHINGS, MOUNTING FORK TEFLON BUSHINGS, SPACERS SEALS & END CAPS.  ASSEMBLED WITH 2 SERVICEABLE BLADES AND 1 NEW BLADE BOLT AND STATIC BALANCED.  REPAIRED IAW BO105 REM 301, NM CHAPTER 34 & 107 TT 5244.8 TSI 305.4
